References

  1. Achour D., Mezrag L. Little Grothendieck's theorem for sublinear operators. J. Math. Anal. Appl. 2004, 296 (2), 541-552. doi: 10.1016/j.jmaa.2004.04.018
  2. Aliprantis C.D., Burkinshaw O. Positive operators. Springer, Netherlands, 1985.
  3. Linke Y.E. Sublinear operators without subdifferentials. Sibir. Math. Zh. 1991, 32 (3), 219-221. doi: 10.1007/BF00970495
  4. Meyer-Nieberg P. Banach lattices. Springer-Verlag, Berlin, Heidelberg, New-York, 1991.
  5. Schaefer H.H. Topological vector spaces. Springer-Verlag, New-York, Heidelberg, Berlin, 1970.
  6. Zaanen A.C. Introduction to operator theory in Riesz spaces. Springer-Verlag, Berlin, Heidelberg, New-York, 1991.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.